# SDR QXEA2009110200904

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 16,409 hours, 11,993 cycles
- System (JASC): 3160 · Central Display
- Part: Iru
- Part number: 46502004000402
- Part serial: 4873
- Condition: Failed
- Location: Nr 1
- Part time: 13,145 hours, 9,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ERRATIC PRIMARY FLIGHT DISPLAY, LOSS OF ATT, R MAG ON CAPTAINS. AND PITCH FEEL FAULT, YAW DAMPER STATUS STALL FAIL.  RETURNED TO FIELD AND MADE A UNEVENTFUL LANDING.  MDC SHOWED IRU NR 1 FAILED/NO OUTPUT. REMOVED AND REPLACED NR 1 IRU PER MTC R344501 AND PERFORMED CATIII RETURN TO SERVICE CHECKS PER SAME MTC. RETURNED TO SERVICE.
